# SDR SWAA2021052690030

- Difficulty date: May 17, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET GUSSET LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT (1 EA) / REPLACED BRACKET GUSSET LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND 51-40-02 DWG # 143A7902
